# SDR AUS20010608

- Difficulty date: June 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7064588
- Condition: Failed
- Location: Hydraulic System
- Part time: 21,142 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(AUS) NOSE LANDING GEAR HYDRAULIC UP LINE FAILED. LOSS OF HYDRAULIC FLUID.
